# SDR IPXA10163307

- Difficulty date: October 4, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 10,032 hours, 6,409 cycles
- Engine: Pwa PW4158
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: B53774136204
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR,  MAIN CARO COMPARTMENT FRAME 37 Y1959-Y2462 CLS FITTING IS CRACKED.  ACCOMPLISHED REPAIR ON MAIN CARGO COMPARTMENT CLS ADAPTER AT FRAME 37 Y1959-Y2462 IAW EO A300-5310-40243-A PARA 6A.
